# SDR MASA20220413199

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part serial: NA
- Condition: Dented
- Location: Fls 48.00
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD FLAP LOWER SKIN OF THE RH WING WAS FOUND WITH A DENT AT FLS 48.00. PERFORMED PERM REPAIR IAW CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM) 57-52-01, ITEM 28A, D (REV.38 DATED JULY 9TH, 2021 ).
